› Forums › General Melanoma Community › shifting gears – need urgent info on any fin. aid programs for Temodar › Re: shifting gears – need urgent info on any fin. aid …
- August 19, 2010 at 12:17 am
I just completed 3 cycles of Temodar and I can’t really complain of too many side effects except for fatigue. And I highly recommend following the directions about taking the drug on an empty stomach. I made that mistake the first cycle and had really bad nausea.
Good luck with the financial research and treatment results.
P.S. I have only been on this board since ’09 but have followed your posts and you are such an inspiration to me and so many. It sincerely was a privilege to respond to u and give u some information hopefully it helped. Again, best of luck…praying for you, as everyone else on the board…when I read the other posts it is so clear what a special person u are and how loved u are by so many…it just leaps off the pages!!!